MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBJR051002A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The investigation is ongoing.
 
Event or Problem Description
The following was reported to gore: the patient presented for sfa occlusion treatment.The physician chose an up and over approach.Using a flexor® raabe guiding sheath and a.035 glidewire advantage® guidewire, the gore® viabahn® endoprosthesis was advanced into place mid-popliteal.When the deployment line was pulled, it broke.The device was pulled back into the sheath and removed from the patient.The procedure was successfully completed using a second gore® viabahn® endoprosthesis.The device and deployment line were given to the hospital risk manager.
 
Additional Manufacturer Narrative
Corrected data: h6.- results code 2.H6.- conclusions code 1.Additional manufacturing narrative: examination of the returned device revealed the following: the delivery catheter, deployment knob and deployment line were returned; the deployment line measured approximately 64.3 cm from the deployment knob and included a single fiber measuring approximately 12.3 cm; the remainder of the device was unremarkable.Based on the examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.
 
Additional Manufacturer Narrative
Corrected date: h1.- type of reportable event.Additional manufacturer narrative: medwatch #2017233-2020-00223 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplementals) will be retracted.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9904331
Report Number2017233-2020-00223
Device Sequence Number2718476
Product Code PFV
UDI-Device Identifier00733132623914
UDI-Public00733132623914
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Model NumberVBJR051002A
Device Catalogue NumberVBJR051002A
Device Lot Number20789270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/25/2020
07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR